Jordan model for contractions of class C.0

Szőkefalvi-Nagy, Béla and Foiaş, Ciprian: Jordan model for contractions of class C.0. Acta scientiarum mathematicarum, (36) 3-4. pp. 305-322. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_003_004_305-322.pdf

Download (8MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
Page Range: pp. 305-322
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 322. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14496

Actions (login required)

View Item View Item